# SDR QR9R2022120900001

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724029784
- Aircraft time: 2,745 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601NA
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT HEADREST ASSEMBLY WAS FOUND TO BE BROKEN DURING POSTFLIGHT INSPECTION. REMOVED AND REPLACED HEADREST ASSY IAW 25-11-00, 4-8.
